# SDR V0XD20180905004

- Difficulty date: August 28, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 35,739 hours, 26,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE AT FS 977.00 EXISTING REPAIR(TRIPLER) IS GOUGED.  REMOVED AND REPLACE TRIPPLER IAW REO 670-53-00-290 REV D DATED 2015-09-10.
